# SDR 20000809SH015

- Difficulty date: July 10, 2000
- Submitted: August 9, 2000
- Operation: General aviation
- Aircraft: N4142N
- Make and model: Piper PA-34-220T
- Aircraft serial: 3449128
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Cable
- Part number: 62701080
- Condition: Frayed
- Part time: 990 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER AFT STABILATOR DOWN CONTROL CABLE FRAYED LOCATED AT STA 222.43.  (X)
